ITS ONLY BEEN 2 WEEKS!?
Two weeks ago I got my 3 month depo lupron shot. PURE HELL. Hell on earth. Hell in an injection. I can’t even tell if I have pain anymore because my side effects are out of control.
1. Crazy ass mood swings. When I say crazy… I mean completely fucking PSYCHOTIC. I wouldn’t consider it mood swings actually. I either hate everything/bursting into tears or nothing. I’ve literally pushed every person close to me away.
2. Hot/cold flashes. One minute I’m stripped down to my underwear in my house and the next I’m shivering with a hoodie and beanie on. This happens every few minutes. So I’m constantly taking off/putting on clothes.
3. Stomach issues. Nausea/vomiting. So far I’ve thrown up 5 days in a row. Have hardly has anything to eat in a week. (could be the metformin I am on but I’ll blame the lupron).
4. Sleeping like shit. You’ll go to sleep and wake up and not think you slept. I usually wake up with my entire body stiff and in pain.
5. Losing your damn mind. This one is the most fun side effect. For instance, I got into the shower with my socks on and put my sandals in the washing machine. I usually forget where I left my things such as keys/purse but that’s probably just because I’m bat shit crazy.
5. Calling the on call doctor. Yesterday I called the after hours line and cried to the on call doc… Told her I was most definitely confident that the world was ending that night and I didn’t want to die that way. She told me the world wasn’t over and gave me some new meds.
6. Add back hormone therapy. A complete MUST. The above listed side effects are what you get while taking the add back hormones. Imagine what it would be like without them.
Let this be the last depo lupron horror story you read. Let this post make your decision to NOT take the drug. I put off taking it for years and thought the side effects couldn’t be that bad. I was horribly WRONG. Seriously, save yourself.